# SDR UPS204334

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Le Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND REF D97427 LT ELEVATOR L/E 2 CRACKED.  REPAIRED LT REV IAW 55-20-3 FIG 4.  CALCULATED REPAIR WEIGHT TO BE 20 GRAMS AT O MOMENT, REPAIR WEIGHT WITHIN SRM 57-80-7.
